# SDR UPS01437332

- Difficulty date: November 3, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 66,302 hours, 16,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT TUNNEL BS 320 STR 41 AFT CORNER NR 5 RIVET HOLE (COUNTER FROM I/B TO O/B) FOUND A RIVET HOLE CRACKED AS MARKED (AFT BOTTOM ANGLE REMOVE FINDING.  FRAME REPAIRED AS PER SRM 54-40-03 FIG 1, CHORD REPAIRED AS PER SRM 51-40-04 FIG 2.
